# SDR IPXA2015072791637

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 5,592 hours, 2,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY VISION ASSURANCE SYSTEM FAILED THE SYSTEM TEST IAW T/C 25-069-00, BLOWER DID NOT ACTUATE DURING TEST.   REPLACED THE CAPTAIN'S EVAS UNIT IAW MM 25-69-00-400-801-3. OPS CHECKED GOOD.
